# SDR QXEA200301518

- Difficulty date: December 5, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 5,401 hours, 6,197 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 47151
- Condition: Failed
- Location: Mlg
- Part time: 5,401 hours, 6,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF. NO CAUTION LIGHTS OR OTHER ABNORMAL CONDITIONS NOTED. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NOSE LANDING GEAR WOW HARNESS. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
